Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
194 Doctors are Online

Skin peeling off on hands. Prescribed with Zocon, Allegra, vitamin C and candid B cream. Symptoms getting worse

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 1969
Answered : 17665 Questions
Dear Doctor,
I have got this skin allergy in my hands where my skin is peeling off since the last 2 - 3 weeks. I consulted a general doctor and he prescribed a Zocon every week and allegra and vitamin C every day along with Candid B cream. However, there has been no improvement, and the problem is only getting worse. Please suggest what to do?
Posted Mon, 2 Jul 2012 in Dry Skin
Answered by Dr. Ramesh M.Vachharajani 32 minutes later
Thanks for writing in.
In addition to the treatment prescribed by your physician, I would suggest the following:
a.     Avoid handling soaps, detergent, cosmetics, hand wash. You can use surgical gloves while handling these materials. Switch to a milder soap and apply oil on your hands every time you wash them.
b.     Stop handling any irritants like chemicals or paints.
c.     Apply Vaseline, moisturizing cream on palms.

If there is no improvement then consult dermatologist for examination and diagnosis.
I hope I have answered your query,
If you have further query, please do not hesitate to ask.
I will be happy to help.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor